# SDR COMA0760088

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 17,338 hours, 14,234 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unknown
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4940 - AFTER RTO BELOW 50 KTS WHEN THRUST LEVERS WERE RETARDED, RECEIVED CONFIG SPOILER MESSAGE.  RESET SPOILER SYSTEM PER FIM.  RTO BELOW 80 KTS, NO INSPECTION REQUIRED.  NO FURTHER DEFECTS.
